MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036121650
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during the procedure the subject coil prematurely detached from the pusher wire inside the catheter.The coil was removed from the catheter with a micro snare.There was a surgical delay of unknown time.The patient was not affected.The device was replaced and the procedure was completed successfully.
 
Additional Manufacturer Narrative
H3 device evaluated by mfg ¿updated.Due to the automated (manufacturing execution system) mes system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection the device was returned with microcatheter.The coil delivery wire was seen to be kinked/bent.The main coil was found to be kinked/bent.The main coil was found to be detached/separated from the delivery wire.Functional inspection was not performed as the damage was confirmed during visual inspection.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on device analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the coil prematurely separated from the delivery wire inside an microcatheter.A snare was subsequently used to remove the coil.No further details of the event were provided.Based on the device analysis it was confirmed that the coil detached due to a physical break of the delivery wire (pi wire).An assignable cause of procedural factors will be assigned to the reported and analyzed event of the main coil prematurely detached/separated during use and main coil kinked/bent.The issue appears to be associated with a product that meets stryker design and manufacture specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable cause of handling damage will be assigned to the analyzed damage of the coil delivery wire kinked/bent as the issue is due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description

Brand Name
TARGET XL 360 SOFT 16MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20623649
Report Number3008881809-2024-00533
Device Sequence Number8821028
Product Code HCG
UDI-Device Identifier04546540711557
UDI-Public(01)04546540711557(17)241026(10)23236306
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2024
Device Catalogue NumberM0036121650
Device Lot Number23236306
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer12/04/2024
Initial Report FDA Received Date11/06/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 5 CATHETER (STRYKER).; MICRO SNARE (UNKNOWN).; SL-10 CATHETER (STRYKER).
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown